# SDR DLL10952259

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SMOKE OCCURED IN CABIN, MOSTLY IN MID TO AFT AREA.  RETURNED TO LAX ODOR CLEARED ON LANDING.  RAN ALL 3 PACKS INDIVIDUALLY AND WITH AIR FROM ENGINES AND APU, COULD NOT DUPLICATE PROBLEM, RETURNED TO SERVICE.
